# SDR SWIA201541380

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 34,239 hours, 29,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cabin & Lav
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE NOTED IN THE CABIN AFTER TAKEOFF.  SMOKE TOILET CAUTION MESSAGE.  SMOKE FILLED BACK OF CABIN.  LAVATORY SMOKE ALARM GOING OFF.  CREW FOLLOWED QRH.  OPERATED BOTH PACKS WITH BOTH APU AND ENGINE BLEEDS FOR EXTENDED PERIOD IAW AMM. NO SMOKE DETECTED IN CABIN OR COCKPIT AT THIS TIME.
